Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 258, NWS St. Louis, MO

September 18, 2010Monroe County, Saint Clair County, Illinois; Jefferson County, Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Sep 18, 2010, 11:14 PM CDT for Monroe County, Saint Clair County, Illinois; Jefferson County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2010, 11:14 PM CDT (04:14 UTC)
Expired
Sep 18, 2010, 11:45 PM CDT
In force
31 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 48 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 11:20 PM CDTTSTM WND DMGArnold, MOSEVERAL TREES DOWN IN AND AROUND ARNOLD.
Sep 18, 11:26 PM CDTHAIL 0.25Pevely, MOESTIMATED 40 MPH WINDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.2 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1222 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1222 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

745 
WUUS53 KLSX 190414
SVRLSX
ILC133-163-MOC099-189-510-190445-
/O.NEW.KLSX.SV.W.0258.100919T0414Z-100919T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 PM CDT SAT SEP 18 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONROE COUNTY IN SOUTHWEST ILLINOIS...
  WEST CENTRAL ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
  EASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  SOUTH CENTRAL ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  ST. LOUIS CITY IN EAST CENTRAL MISSOURI...

* UNTIL 1145 PM CDT

* AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM OAKLAND TO FESTUS...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BARNHART...PEVELY...FESTUS...WEBSTER GROVES...ARNOLD...
  HERCULANEUM...CRYSTAL CITY...LAKESHIRE...SHREWSBURY...AFFTON...
  MAPLEWOOD...MEHLVILLE...OAKVILLE...LEMAY...COLUMBIA...DUPO...
  CAHOKIA...WATERLOO...CENTREVILLE AND MILLSTADT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3861 9006 3817 9009 3813 9056 3861 9048
TIME...MOT...LOC 0414Z 265DEG 20KT 3857 9038 3823 9042
WIND...HAIL 60MPH <.75IN

$$

TRUETT
2 follow-up statements
560 
WWUS53 KLSX 190429
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1129 PM CDT SAT SEP 18 2010

ILC133-163-MOC099-189-510-190445-
/O.CON.KLSX.SV.W.0258.000000T0000Z-100919T0445Z/
MONROE IL-ST. CLAIR IL-JEFFERSON MO-ST. LOUIS CITY MO-ST. LOUIS MO-
1129 PM CDT SAT SEP 18 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
ST. LOUIS...SOUTHERN ST. LOUIS CITY...EASTERN JEFFERSON...WEST
CENTRAL ST. CLAIR AND MONROE COUNTIES UNTIL 1145 PM CDT...

AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM OAKVILLE TO VALMEYER TO CRYSTAL CITY...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  COLUMBIA...DUPO...CAHOKIA...WATERLOO...MILLSTADT...CENTREVILLE...
  EAST CARONDELET...NEW DESIGN...MADONNAVILLE...CHALFIN BRIDGE...
  FOSTER POND...NEW HANDOVER...MAEYSTOWN...WARTBURG...SAUGET...
  BURKSVILLE...FULTS AND BARR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3861 9006 3817 9009 3813 9056 3861 9048
TIME...MOT...LOC 0429Z 275DEG 27KT 3845 9028 3826 9026
          3816 9036
WIND...HAIL 60MPH <.75IN

$$

BRITT
703 
WWUS53 KLSX 190445
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1145 PM CDT SAT SEP 18 2010

ILC133-163-MOC099-189-510-190455-
/O.EXP.KLSX.SV.W.0258.000000T0000Z-100919T0445Z/
MONROE IL-ST. CLAIR IL-JEFFERSON MO-ST. LOUIS CITY MO-ST. LOUIS MO-
1145 PM CDT SAT SEP 18 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ST. LOUIS...
SOUTHERN ST. LOUIS CITY...EASTERN JEFFERSON...WEST CENTRAL ST. CLAIR
AND MONROE COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR MONROE UNTIL 
1230 AM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3861 9006 3817 9009 3813 9056 3861 9048
TIME...MOT...LOC 0445Z 275DEG 27KT 3844 9013 3825 9011
          3815 9021

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 7:02 PM CDT, 4 hours 12 minutes earlier.

Area forecast discussion, Sep 18, 7:02 PM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
702 PM CDT SAT SEP 18 2010

.DISCUSSION...
/206 PM CDT SAT SEP 18 2010/

LATEST SURFACE ANALYSIS DEPICTED A COLD FRONT STRETCHING FROM
NORTHEAST ILLINOIS ACROSS NORTHERN MISSOURI AND INTO NORTHERN
KANSAS. MEANWHILE...A REMNANT OUTFLOW BOUNDARY FROM NOCTURNAL
CONVECTION HAS PUSHED FURTHER SOUTH...CLOSER TO THE I-70 CORRIDOR.
LATEST SPC MESOSCALE ANALYSIS SHOWS A LARGE RESERVOIR OF INSTABILITY
ALONG AND SOUTH OF THE COLD FRONT...WITH UP TO 3000 J/KG OF MUCAPE
EXTENDING FROM EASTERN KANSAS TO CENTRAL MISSOURI.

EXPECT THUNDERSTORMS TO DEVELOP THIS AFTERNOON ACROSS EASTERN KANSAS
AND WESTERN MISSOURI WHERE BETTER LOW LEVEL CONVERGENCE EXISTS. WILL
LIKELY SEE ADDITIONAL CONVECTION DEVELOP EASTWARD ALONG THE REMNANT
OUTFLOW BOUNDARY TOWARD THIS EVENING. EFFECTIVE SHEAR OF 20 TO 30
KTS WILL SUPPORT ORGANIZED CONVECTION...AND PERHAPS A FEW SUPERCELLS
INITIALLY. SPC HAS PLACED THE NORTHWEST HALF OF THE CWA IN A SLIGHT
RISK...BASICALLY ALONG AND NORTH OF INTERSTATE 70. CAN'T RULE OUT A
FEW TORNADOES IF SUPERCELLS CAN DEVELOP...BUT FEEL MAIN SEVERE
WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING WINDS.

STILL APPEARS THE FOCUS FOR THUNDERSTORMS AND ANOTHER MCS WILL SHIFT
BACK NORTH OF THE SYNOPTIC FRONT TONIGHT AS THE LOW LEVEL JET
INCREASES DURING THE EVENING. HAVE INCREASED POPS TO LIKELY ACROSS
THE NORTHERN CWA TO ACCOUNT FOR THIS. OBVIOUSLY CONVECTIVE TRENDS
WILL NEED TO BE MONITORED THIS EVENING...AS THE SOUTHERN CONVECTION
COULD INTERCEPT/DISRUPT THIS MOISTURE TRANSPORT AND FOCUS THE
HEAVIEST RAINFALL FURTHER SOUTH.

ABOVE NORMAL TEMPERATURES ARE EXPECTED TO OCCUR SOUTH OF THE FRONT
ON SUNDAY AND ACROSS THE ENTIRE CWA MONDAY AND TUESDAY AS THE UPPER
LEVEL RIDGE BUILDS ACROSS THE CENTER OF THE NATION. TWO FRONTAL
BOUNDARIES ARE EXPECTED TO BRING CHANCES OF SHOWERS AND
THUNDERSTORMS TO THE REGION NEXT WEEK. THE FIRST WILL BE TUESDAY
NIGHT...AND THE SECOND THURSDAY NIGHT. BOTH FRONTS STRUGGLE TO MAKE
IT THROUGH THE CWA...SO ABOVE NORMAL TEMPERATURES ARE EXPECTED TO
CONTINUE.

CVKING

&&

.AVIATION...
/641 PM CDT SAT SEP 18 2010/

THERE WERE TWO AREAS OF ONGOING TSRA AT TAF ISSUANCE. THE FIRST
AREA STRETCHED ACROSS CENTRAL MO ALONG A REMNANT OUTFLOW BDRY AND
HAD ALMOST REACHED KCOU. THE SECOND AREA WAS A LINE OF DISCRETE
CELLS LOCATED ACROSS NORTHEASTERN MO INTO WEST CENTRAL IL. THIS
LINE WAS MOVING SEWD BUT THERE IS SOME UNCERTAINTY ON WHETHER OR
NOT THIS LINE WILL BEGIN TO WEAKEN AND MOVE MORE ELY THAN SELY.
ADDITIONAL THUNDERSTORM ACTIVITY IS EXPECTED LATER TONIGHT NEAR A
STALLED CDFNT INVOF THE MO/IA BORDER. THIS ACTIVITY SHOULD REMAIN
NORTH OF KCOU/KSTL/KSUS BUT MAY IMPACT KUIN. MVFR TO IFR CIGS ARE
EXPECTED AT KUIN OVERNIGHT AS LOW LEVEL MOISTURE FROM RECENT
RAINFALL AND NOCTURNAL COOLING PROMOTE LOWERING CLOUD BASES.
CIGS WILL RISE AT KUIN ONCE THE STALLED FNTL BDRY STARTS TO LIFT
NEWD TOMORROW.

SPECIFICS FOR KSTL...LINE OF DISCRETE CELLS WAS LOCATED NORTH OF
KSTL/KSUS AT ISSUANCE. THERE IS SOME UNCERTAINTY ON WHETHER
THESE STORMS WILL CONTINUE TO MOVE SOUTHEAST TOWARDS THE TERMINAL
OR WHETHER THEY WILL WEAKEN AND START TO MOVE EWD. HAVE GONE WITH
THE MORE PESSIMISTIC FCST AND INCLUDED PREVAILING CB MENTION AND A
TEMPO GROUP WITH TSRA BASED ON EXTRAPOLATION OF THE CURRENT SPEED
OF THE LINE. ADDITIONAL THUNDERSTORM ACTIVITY LATER TONIGHT WILL
BE FOCUSED CLOSER TO THE CDFNT AND WELL TO THE NORTH OF KSTL/KSUS.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Sep 18, 7:23 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
723 PM CDT SAT SEP 18 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
723 PM CDT SAT SEP 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ALONG AND NORTH OF INTERSTATE 70 THIS
EVENING. SOME OF THE STORMS MAY BECOME SEVERE AND CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS. FOR FURTHER INFORMATION
ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM
PREDICTION CENTER WATCH PRODUCTS.

THE THREAT OF THUNDERSTORMS WILL CONTINUE OVERNIGHT MAINLY FOR
PORTIONS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS GENERALLY NORTH OF INTERSTATE 70
ON SUNDAY. A FEW STRONG OR ISOLATED SEVERE STORMS REMAIN POSSIBLE.

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER MUCH OF THE AREA ON
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ASKED TO RELAY ALL
SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST.
LOUIS.

TES

In the hours before

Local storm report, Sep 18, 10:34 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1034 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     FLASH FLOOD      5 W LA GRANGE           40.05N  91.60W
09/18/2010                   LEWIS              MO   EMERGENCY MNGR

            HIGHWAY C CLOSED DUE TO AN ESTIMATED 6 TO 8 INCHES OF
            WATER FLOWING OVER THE ROADWAY

&&

SIPPRELL
Local storm report, Sep 18, 10:36 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     FLASH FLOOD      6 W LA GRANGE           40.05N  91.61W
09/18/2010                   LEWIS              MO   EMERGENCY MNGR

            INTERSECTION OF HIGHWAYS Z AND C CLOSED DUE TO AN
            ESTIMATED 6 TO 8 INCHES OF WATER FLOWING OVER THE
            ROADWAY

&&

SIPPRELL
Local storm report, Sep 18, 11:00 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1100 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      QUINCY                  39.93N  91.39W
09/18/2010                   ADAMS              IL   EMERGENCY MNGR

            10 INCHES OF WATER OVER HIGHWAY 57 IN THE SOUTH PART OF
            THE CITY

&&

JP
Local storm report, Sep 18, 11:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1101 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     HEAVY RAIN       UNION                   38.45N  91.01W
09/18/2010  M1.65 INCH       FRANKLIN           MO   EMERGENCY MNGR

            RAINFALL SINCE ABOUT 1020 PM

&&

TES
Special weather statement, Sep 18, 11:08 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1108 PM CDT SAT SEP 18 2010

ILZ101-102-MOZ063>065-190500-
JEFFERSON MO-MONROE IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-
1108 PM CDT SAT SEP 18 2010

...SIGNIFICANT WEATHER ADVISORY FOR ST. LOUIS CITY...AND SOUTHERN
ST. LOUIS......JEFFERSON...NORTHWESTERN ST. CLAIR AND WESTERN MONROE
COUNTIES UNTIL 12 MIDNIGHT CDT...

AT 1104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BALLWIN TO 6 MILES
EAST OF RICHWOODS...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BYRNES MILL...
  MANCHESTER...
  HIGH RIDGE...
  TOWN AND COUNTRY...
  VALLEY PARK...
  CREVE COEUR...
  MURPHY...
  DES PERES...
  HILLSBORO...
  FENTON...
  FRONTENAC...
  KIRKWOOD...
  DE SOTO...
  OLIVETTE...
  SUNSET HILLS...
  LADUE...
  WARSON WOODS...
  ANTONIA...
  OAKLAND...
  GLENDALE...

THE HEAVY RAINFALL MAY PRODUCE STANDING WATER ON SOME ROADS AND LOW
LYING AREAS.  DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

TRUETT
Local storm report, Sep 18, 11:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1112 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     HEAVY RAIN       HULL                    39.71N  91.20W
09/18/2010  M1.23 INCH       PIKE               IL   AMATEUR RADIO

            TOTAL THUS FAR

&&

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:09 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike51 min
Sep 18, 7:50 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey40 min
Sep 18, 8:27 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey33 min
Sep 18, 8:44 PM CDTSevere Thunderstorm WarningLSXAdams46 min
Sep 18, 9:39 PM CDTFlash Flood WarningLSXAdams6 hr
Sep 18, 10:26 PM CDTFlash Flood WarningLSXPike5 hr
Sep 18, 11:43 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair23 min
Sep 19, 3:00 AM CDTAreal Flood WarningLSXAdams, Pike12 hr
Sep 19, 3:38 AM CDTFlash Flood WarningLSXCalhoun, Pike4 hr
Sep 19, 7:38 AM CDTFlash Flood WarningLSXCalhoun, Pike3 hr
Sep 18, 7:42 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike48 min
Sep 18, 8:30 PM CDTAreal Flood AdvisoryLSXKnox, Lewis6 hr
Sep 18, 8:46 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren44 min
Sep 18, 8:56 PM CDTFlash Flood WarningLSXKnox, Lewis6 hr
Sep 18, 9:09 PM CDTFlash Flood WarningLSXCallaway, Montgomery, Warren6 hr
Sep 18, 9:37 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis23 min
Sep 18, 9:45 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade45 min
Sep 18, 9:48 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Shelby57 min
Sep 18, 9:54 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis25 min
Sep 18, 10:00 PM CDTFlash Flood WarningLSXFranklin, Jefferson, Lincoln, Saint Charles, Saint Louis5 hr
Sep 18, 10:12 PM CDTFlash Flood WarningLSXFranklin, Gasconade, Osage5 hr
Sep 18, 10:44 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby27 min
Sep 18, 10:54 PM CDTRiver Flood WarningLSXLewis10 hr
Sep 18, 10:54 PM CDTRiver Flood WarningLSXLewis22 hr
Sep 19, 1:47 AM CDTRiver Flood WarningLSXSaint Charles5 hr
Sep 19, 2:58 AM CDTFlash Flood WarningLSXMonroe, Ralls6 hr
Sep 19, 3:15 AM CDTSevere Thunderstorm WarningLSXLincoln, Pike45 min
Sep 19, 3:17 AM CDTAreal Flood WarningLSXCallaway, Franklin, Gasconade, Jefferson, Lincoln, Montgomery and 4 more12 hr
Sep 19, 3:27 AM CDTSevere Thunderstorm WarningLSXMonroe, Ralls48 min
Sep 19, 4:08 AM CDTFlash Flood WarningLSXMarion, Monroe, Ralls, Shelby6 hr
Sep 19, 4:36 AM CDTTornado WarningLSXLincoln, Pike9 min
Sep 19, 4:57 AM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery21 min
Sep 19, 5:18 AM CDTFlash Flood WarningLSXAudrain, Lincoln, Monroe, Montgomery, Pike, Ralls6 hr
Sep 19, 9:07 AM CDTFlash Flood WarningLSXMonroe, Ralls112 min
Sep 19, 9:10 AM CDTRiver Flood WarningLSXLincoln48 hr
Sep 19, 9:15 AM CDTRiver Flood WarningLSXMarion25 hr
Sep 19, 11:17 AM CDTAreal Flood WarningLSXAudrain, Lincoln, Marion, Monroe, Montgomery, Pike and 1 more4 hr
Sep 19, 2:53 PM CDTAreal Flood WarningLSXAudrain, Monroe, Montgomery, Pike, Ralls6 hr
Sep 19, 3:03 PM CDTRiver Flood WarningLSXMonroe43 hr
Sep 19, 3:12 PM CDTAreal Flood WarningLSXCallaway, Montgomery6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.